Optimal multipliers for pseudo-random number generation by the linear congruential method (Q1836462): Difference between revisions
From MaRDI portal
ReferenceBot (talk | contribs) Changed an Item |
Set OpenAlex properties. |
||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1007/bf01937326 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W2040846421 / rank | |||
Normal rank |
Latest revision as of 11:11, 30 July 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Optimal multipliers for pseudo-random number generation by the linear congruential method |
scientific article |
Statements
Optimal multipliers for pseudo-random number generation by the linear congruential method (English)
0 references
1983
0 references
23, 65-74 (1983)
0 references
optimal multipliers
0 references
linear congruential pseudo-random number generation
0 references